Home Gastrointestinal Statins side effects: Constipation, diarrhoea, indigestion and farting are symptoms

Statins side effects: Constipation, diarrhoea, indigestion and farting are symptoms

53
0

Unfortunately, all drugs can cause side effects for some people, and statins are no exception, says Dr Sarah Jarvis.

She continued: “In the short term, the most common side effects are related to your digestive system – bloating, diarrhoea, tummy pain, etc.

“These usually settle within a few weeks and can often be reduced by starting on a lower dose and increasing as the side effects settle.

“For instance, with simvastatin, while the standard dose is 40 mg, I usually tell my patients to take half a tablet for a few weeks and then increase to a whole tablet once any side effects have gone.”

https://www.express.co.uk/life-style/health/1400323/statins-side-effects-gastrointestinal-constipation-diarrhoea-indigestion-farting

This site uses Akismet to reduce spam. Learn how your comment data is processed.